Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
T-DUALITY INVARIANCE IN RANDOM LATTICE STRINGS
Autore:
SIEGEL W;
Indirizzi:
SUNY STONY BROOK,INST THEORET PHYS STONY BROOK NY 11794
Titolo Testata:
Physical review. D. Particles and fields
fascicolo: 4, volume: 54, anno: 1996,
pagine: 2797 - 2800
SICI:
0556-2821(1996)54:4<2797:TIIRLS>2.0.ZU;2-5
Fonte:
ISI
Lingua:
ENG
Soggetto:
2-DIMENSIONAL QUANTUM-GRAVITY; RANDOM SURFACES; MODULI SPACE; PERTURBATIVE SERIES; MODEL;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
28
Recensione:
Indirizzi per estratti:
Citazione:
W. Siegel, "T-DUALITY INVARIANCE IN RANDOM LATTICE STRINGS", Physical review. D. Particles and fields, 54(4), 1996, pp. 2797-2800

Abstract

Preserving the T-duality invariance of the continuum string in its random lattice regularization uniquely determines the random matrix model potential. For D=0 the duality transformation can be performed explicitly on the matrix action, and replaces color with flavor; invariance, thus, requires that the color and flavor groups be the same.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 11/07/20 alle ore 10:46:24